# SDR DXTA2025050103283

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6169
- Aircraft time: 3,537 hours, 1,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: AA52463A03
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SHC FOUND THAT THE RH AFT MOST EMERGENCY LIGHT INOP CORRECTIVE ACTION: THE REMOVAL AND INSTALLATION OF THE R/H MOST AFT EMERGECCY LAMP ASSY AS REQ'D. IAW: CL 650 MM 33-51-04. OPS CHECK GOOD. THIS CLEARS MEL
